On effective σ‐boundedness and σ‐compactness

Mathematical Logic Quarterly 59 (3):147-166 (2013)

Authors
Abstract This article has no associated abstract. (fix it)
Keywords MSC (2010) 03E15  σ‐boundedness  σ‐compactness
Categories (categorize this paper)
DOI 10.1002/malq.201200001
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,223
Through your library

References found in this work BETA

On Σ1 1 Equivalence Relations with Borel Classes of Bounded Rank.Ramez L. Sami - 1984 - Journal of Symbolic Logic 49 (4):1273 - 1283.
A Basis Theorem for Perfect Sets.Marcia J. Groszek & Theodore A. Slaman - 1998 - Bulletin of Symbolic Logic 4 (2):204-209.
Dominating and Unbounded Free Sets.Slawomir Solecki & Otmar Spinas - 1999 - Journal of Symbolic Logic 64 (1):75-80.

View all 7 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2013-11-02

Total views
13 ( #653,381 of 2,285,767 )

Recent downloads (6 months)
2 ( #573,699 of 2,285,767 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature